Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Getting heavy periods with clots. On tranexamic and cerazette. Diagnosed with fibroids. What to do?

Have been bleeding since last may continueously, always had heavy periods with cloths, but have got so much worse, have been attending the gp have put me on tranexamic and ponstan and also on the pill cerazette . have attended the hospital have sent out appointment for a years time!!! have been told before i have fibroids .
Asked On : Fri, 3 Aug 2012
Answers:  2 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Please get one ultrasound scan of the pelvis now. It is not a good sign to have prolonged and heavy periods, especially for such a long time.

Tranexamic acid is only a temporary measure. It is not going to treat the cause.

Ultrasound will help in identifying the cause and you could go ahead with the right treatment. A transvaginal ultrasound is more specific.

It may be a fibroid again.

Get evaluated at the earliest.

Hope this helps.

Answered: Fri, 3 Aug 2012
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using the HCM.
tranexamic acid is a antifibrinolytic agent,and cerazette is a desogesrtel a hormonal preparation, these two will help in controlling excess bleeding. if your bleeding not responding with these medication you can go for diagnostic as well as therapeutic D&C, if your age above 40 years need to rule out malignant condition. fibroid if they are near uterine cavity can cause more bleeding, you can consult gynecologist go for USG abdomen to look for endometrial thickness, discuss with your gynecologist different modalities of treatment options & which is suitable for you..
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor